# SDR SWAA2021071443109

- Difficulty date: April 16, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 540 PANEL BREAK ASSY BL 0 TO LBL 24.75 IS CRACKED AT INBOARD END / REMOVED AND REPLACED PANEL BREAK ASSY BL 0 TO LBL 29.75 IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND BOEING DWG-143A0060 ID 36 REV A
